# SDR SWIA200819594

- Difficulty date: May 5, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 27,906 hours, 37,162 cycles
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Connector
- Condition: Contaminated
- Location: Prop Sync
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 3605 - RIGHT PROP NP WAS FLUCTUATING IN FLIGHT.  INSPECTED AND CLEANED OIL FROM RIGHT PROP SYNC PICK-UP SENSOR CONNECTOR.  OPS CHECK GOOD IAW EMB 120 MM 61-24-00.
